# SDR HEEA0016106

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407012101105
- Condition: Improper Part
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS BLADE CANNOT BE USED ON A/C S/N 53159 PER PER T.B. 407-98-8.
